MAUDE Adverse Event Report: CONCERT MEDICAL GALEO PRO; CORONARY GUIDEWIRE

CONCERT MEDICAL GALEO PRO; CORONARY GUIDEWIRE
Model Number 389784
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned device was observed to have a 36.6 cm long ptfe scrape in the middle of the guidewire extending to either side of the shaft markers.More ptfe was removed from the proximal end of the wire.Towards the distal end, the ptfe scrape was observed to be a thin line.When examined under magnification, a bend/kink and exposed metal was seen on the guidewire shaft and scratch lines were visible where the ptfe had been scraped off.Guidewire assembly and ptfe coating batch record reviews found no anomalies.The undamaged portion of the device passed the coating adhesion test.The scrape appears to have been caused by mechanical abrasion during the clinical procedure.
 
Event or Problem Description
Physician reported that, during angioplasty, after withdrawing, he saw a coating delamination and small greenish fragments and mentioned that there might be a potential embolization risk for the patient.Physician reported that the patient was discharged home and had no other event as of (b)(6) 2020.Procedure took place in brazil.

Brand Name
GALEO PRO
Common Device Name
CORONARY GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL
77 accord park drive
norwell MA 02061
MDR Report Key11509784
Report Number1223414-2021-00001
Device Sequence Number4455426
Product Code DQX
UDI-Device Identifier00814384020284
UDI-Public00814384020284
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/28/2024
Device Model Number389784
Device Catalogue Number389784
Device Lot Number58009900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR